@article{Sander1978, author = {Sander, Wolfgang}, journal = {Aequationes mathematicae}, keywords = {Continuous Solutions; Functional Equations in Topological and Measure Spaces; Sufficient Conditions}, pages = {357-369}, title = {Verallgemeinerte Cauchy-Funktionalgleichungen.}, url = {http://eudml.org/doc/136793}, volume = {18}, year = {1978}, }
TY - JOUR AU - Sander, Wolfgang TI - Verallgemeinerte Cauchy-Funktionalgleichungen. JO - Aequationes mathematicae PY - 1978 VL - 18 SP - 357 EP - 369 KW - Continuous Solutions; Functional Equations in Topological and Measure Spaces; Sufficient Conditions UR - http://eudml.org/doc/136793 ER -